ON A GENERALIZATION OF LIFTING MODULES RELATIVE TO A TORSION THEORY


Kosan M. T. , Truong Cong Quynh T. C. Q. , Talebi Y.

TAIWANESE JOURNAL OF MATHEMATICS, vol.17, no.1, pp.239-257, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 1
  • Publication Date: 2013
  • Doi Number: 10.11650/tjm.17.2013.1913
  • Title of Journal : TAIWANESE JOURNAL OF MATHEMATICS
  • Page Numbers: pp.239-257

Abstract

Let tau = (T,F) be a torsion theory. An R-module M is tau-lifting, if for any submodule N of M there exists a decomposition M = A circle plus B such that A <= N and N boolean AND B is tau-small in M. This definition unifies several definitions on generalizations of lifting property of modules. In the present paper, various results on tau-lifting modules are developed, many extending known results.